EDP Sciences
Free access
Issue
A&A
Volume 371, Number 1, May III 2001
Page(s) 68 - 78
Section Extragalactic astronomy
DOI http://dx.doi.org/10.1051/0004-6361:20010327
Abstract : A new approach to

References

     
  • Abramowitz, M., & Stegun, I. 1972, Handbook of Mathematical Functions, U.S. Government Printing Office  
  • Bertin, G., Lin, C. C., Lowe, S. A., & Thurstans, R. P. 1989, ApJ, 338, 78 NASA ADS  
  • Binney, J., & Tremaine, S. 1987, Galactic Dynamics (Princeton University Press)  
  • Biviano, A., Girardi, M., Giuricin, G., Mardirossian, F., & Mezzetti, M. 1991, ApJ, 376, 458 NASA ADS  
  • Bogoliubov, N. N., & Mitropolski, Y. A. 1961, Asymptotic Methods in the Theory of Non-Linear Oscillations (Gordon and Breach)  
  • Clutton-Brock, 1972, Ap&SS, 17, 292 NASA ADS  
  • Collett, J. L., Dutta, S. N., & Evans, N. W. 1997, MNRAS, 285, 49 NASA ADS  
  • Demleitner, M. 2000, A new approach to the problem of modes in Mestel disks, Dissertation, Universität Heidelberg  
  • Evans, N. W., & Read, J. C. A. 1998a, MNRAS, 300, 83 NASA ADS  
  • Evans, N. W., & Read, J. C. A. 1998b, MNRAS, 300, 106 NASA ADS  
  • Fuchs, B. 2001, Density Waves in the Shearing Sheet, II: Global Modes, A&A, in preparation  
  • Goldreich, P., & Lynden-Bell, D. 1965, MNRAS, 130, 125 NASA ADS  
  • Goodman, J., & Evans, N. W. 1999, MNRAS, 309, 599 NASA ADS  
  • Julian, W. H., & Toomre, A. 1966, ApJ, 146, 810 NASA ADS  
  • Kalnajs, A. J. 1971, ApJ, 166, 275 NASA ADS  
  • Kalnajs, A. J. 1977, ApJ, 212, 637 NASA ADS  
  • Landau, L. D. 1946, J. Phys. USSR 10, 25, reprinted in: Ter Haar, D. 1969, Men of Physics: L. D. Landau II (Pergamon Press)  
  • Lynden-Bell, D., & Ostriker, J. P. 1967, MNRAS, 136, 293 NASA ADS  
  • Mark, J. W.-K. 1976, ApJ, 205, 363 NASA ADS  
  • Muskhelishvili, N. I. 1953, Singular integral equations, Noordhoff, based on the second Russian edition published in 1946  
  • Persic, M., & Salucci, P. 1991, ApJ, 368, 60 NASA ADS  
  • Pipkin, A. C. 1991, A course on integral equations (Springer)  
  • Polyanin, A. D., & Manzhirov, A. V. 1998, Handbook of integral equations (CRC Press)  
  • Read, J. C. A. 1997, The Stability of Model Disk Galaxies, Ph.D. Thesis, University of Oxford  
  • Toomre, A. 1964, ApJ, 139, 1218  
  • Toomre, A. 1977, ARA&A, 15, 437 NASA ADS  
  • Toomre, A 1981, in The structure and evolution of normal galaxies (Cambridge University Press), 111  
  • Zang, T. A. 1976, The Stability of a Model Galaxy, Ph.D. Thesis, Massachusetts Institute of Technology, Cambridge, MA


Abstract : A new approach to

Copyright ESO 2001